# SDR DALA2014071504112

- Difficulty date: July 14, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 661-681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SEAT TRACK PLUGS X=-54, BS 661 - 681.   DAMAGED PLUGS WERE REMOVED AND NEW PLUGS WERE REWORKED TREATED, PAINTED AND INSTALLED IAW SRM 51-30-1, 53-05 AND 51-10-3, PAR 21 AND 14.
